# SDR ABXA9700754

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99262221
- Condition: Cracked
- Location: Ctr Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FITTING JUST BELOW THE PYLON BULKHEAD LBL 44 AT STA 965 WAS FOUND CRACKED.  THE FITTING WAS REPLACED IAW DC9 SRM.
